Items where Author is "Maller, R.A."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Doney, R. A. and Maller, R.A. (2005) Passage times of random walks and Lévy processes across power law boundaries. Probability Theory and Related Fields, 133 (1). pp. 57-70. ISSN 1432-2064

Doney, R. A. and Maller, R.A. (2002) Stability of the overshoot for Lévy processes. The Annals of Probability, 30 (1). pp. 188-212. ISSN 0091-1798

This list was generated on Wed Feb 21 01:00:30 2024 GMT.